Alert archive / Alabama / River Flood Warnings in 2022

River Flood Warning 27, NWS Mobile, AL

April 5, 2022Escambia County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this river flood warning at Apr 5, 2022, 9:23 PM CDT for Escambia County, Alabama; Escambia County, Florida. It took effect at Apr 7, 2022, 10:36 AM CDT. It was in force for 71 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 9:23 PM CDT (02:23 UTC)
In effect from
Apr 7, 2022, 10:36 AM CDT
Expired
Apr 10, 2022, 10:02 AM CDT
In force
71 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Escambia River near Century (CTYF1).

Action stage
12 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

297 
WGUS44 KMOB 060223
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
923 PM CDT Tue Apr 5 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-070230-
/O.NEW.KMOB.FL.W.0027.220407T1536Z-000000T0000Z/
/CTYF1.1.ER.220407T1536Z.220408T1200Z.000000T0000Z.UU/
923 PM CDT Tue Apr 5 2022

...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 19 feet, Low lying pastures will flood. Cattle should 
  be moved to higher ground.

* ADDITIONAL DETAILS...
  - At 8:05 PM CDT Tuesday the stage was 12.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning and continue rising to a crest of 18.4
    feet Friday morning.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$

BAB
9 follow-up statements
302 
WGUS84 KMOB 061435
FLSMOB

Flood Statement
National Weather Service Mobile AL
935 AM CDT Wed Apr 6 2022

...The Flood Warning continues for the following river in Alabama...
Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-071445-
/O.EXT.KMOB.FL.W.0027.220408T0000Z-220409T0600Z/
/CTYF1.1.ER.220408T0000Z.220408T0600Z.220409T0000Z.UU/
935 AM CDT Wed Apr 6 2022

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO EARLY 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Thursday evening to early Saturday morning.

* IMPACTS...At 17.0 feet, considerable flooding of lowlands occurs.

* ADDITIONAL DETAILS...
  - At 9:05 AM CDT Wednesday the stage was 14.5 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 17.1 feet early Friday
    morning. It will then fall below flood stage Friday evening.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
131 
WGUS84 KMOB 070503
FLSMOB

Flood Statement
National Weather Service Mobile AL
1203 AM CDT Thu Apr 7 2022

...The Flood Warning is extended for the following rivers in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-080515-
/O.EXT.KMOB.FL.W.0027.220409T0600Z-220409T1200Z/
/CTYF1.1.ER.220409T0600Z.220409T0600Z.220409T0600Z.UU/
1203 AM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT TO SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From late Friday night to Saturday morning.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 11:05 PM CDT Wednesday the stage was 15.3 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet early Saturday morning.
  - Flood stage is 17.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
543 
WGUS84 KMOB 071448
FLSMOB

Flood Statement
National Weather Service Mobile AL
948 AM CDT Thu Apr 7 2022

...The Flood Warning is extended for the following rivers in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-081500-
/O.EXT.KMOB.FL.W.0027.220409T0000Z-220410T1200Z/
/CTYF1.1.ER.220409T0000Z.220409T1200Z.220410T0600Z.UU/
948 AM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING TO SUNDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Friday evening to Sunday morning.

* IMPACTS...At 17.0 feet, considerable flooding of lowlands occurs.

* ADDITIONAL DETAILS...
  - At 8:05 AM CDT Thursday the stage was 15.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Friday evening to a crest of 17.1 feet. It will then begin a
    slow fall to below flood stage Sunday morning.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
030 
WGUS84 KMOB 080245
FLSMOB

Flood Statement
National Weather Service Mobile AL
945 PM CDT Thu Apr 7 2022

...The Flood Warning is extended for the following river in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-090245-
/O.EXT.KMOB.FL.W.0027.220408T2100Z-220411T0000Z/
/CTYF1.1.ER.220408T2100Z.220409T0000Z.220410T1800Z.UU/
945 PM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY AFTERNOON TO SUNDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Friday afternoon to Sunday evening.

* IMPACTS...At 17 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 9:05 PM CDT Thursday the stage was 16.2 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 17.1 feet tomorrow evening.
    It will then fall below flood stage early Sunday afternoon.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$

BAB
690 
WGUS84 KMOB 081540
FLSMOB

Flood Statement
National Weather Service Mobile AL
1040 AM CDT Fri Apr 8 2022

...The Flood Warning is extended for the following river in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-091545-
/O.EXT.KMOB.FL.W.0027.220410T1800Z-220411T0600Z/
/CTYF1.1.ER.220410T1800Z.220410T1800Z.220411T0000Z.UU/
1040 AM CDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY AFTERNOON TO EARLY MONDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Sunday afternoon to early Monday morning.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 10:05 AM CDT Friday the stage was 16.4 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet early Sunday afternoon. It will then fall below flood
    stage Sunday evening.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
101 
WGUS84 KMOB 090318
FLSMOB

Flood Statement
National Weather Service Mobile AL
1018 PM CDT Fri Apr 8 2022

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-100330-
/O.CON.KMOB.FL.W.0027.220410T1800Z-220411T0600Z/
/CTYF1.1.ER.220410T1800Z.220410T1800Z.220411T0000Z.UU/
1018 PM CDT Fri Apr 8 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY AFTERNOON TO EARLY 
MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Sunday afternoon to early Monday morning.

* IMPACTS...At 17.0 feet, considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 9:05 PM CDT Friday the stage was 16.6 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet early Sunday afternoon. It will then begin to fall,
    falling below flood stage early Monday morning.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
122 
WGUS84 KMOB 091511
FLSMOB

Flood Statement
National Weather Service Mobile AL
1011 AM CDT Sat Apr 9 2022

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-101515-
/O.CON.KMOB.FL.W.0027.220410T1800Z-220411T0600Z/
/CTYF1.1.ER.220410T1800Z.220410T1800Z.220411T0000Z.UU/
1011 AM CDT Sat Apr 9 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY AFTERNOON TO EARLY 
MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Sunday afternoon to early Monday morning.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 9:05 AM CDT Saturday the stage was 16.7 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet early tomorrow afternoon. It will then fall below flood
    stage tomorrow evening.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
943 
WGUS84 KMOB 100341
FLSMOB

Flood Statement
National Weather Service Mobile AL
1041 PM CDT Sat Apr 9 2022

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC053-FLC033-110345-
/O.CON.KMOB.FL.W.0027.220410T1800Z-220411T0600Z/
/CTYF1.1.ER.220410T1800Z.220410T1800Z.220411T0000Z.UU/
1041 PM CDT Sat Apr 9 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY AFTERNOON TO EARLY 
MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Sunday afternoon to early Monday morning.

* IMPACTS...At 17.0 feet, considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 10:05 PM CDT Saturday the stage was 16.8 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet early Sunday afternoon. It will then begin to fall,
    falling below flood stage early Monday morning.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
401 
WGUS84 KMOB 101502
FLSMOB

Flood Statement
National Weather Service Mobile AL
1002 AM CDT Sun Apr 10 2022

...The Flood Warning is cancelled for the following rivers in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

ALC053-FLC033-101615-
/O.CAN.KMOB.FL.W.0027.220410T1800Z-220410T1502Z/
/CTYF1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1002 AM CDT Sun Apr 10 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Escambia River Near Century.

* ADDITIONAL DETAILS...
  - At 9:05 AM CDT Sunday the stage was 16.8 feet.
  - Forecast...The river is expected to fall to 12.5 feet Friday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:15 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 5, 7:15 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
715 PM CDT Tue Apr 5 2022

.AVIATION /06.00Z Issuance/...A few showers will continue this
evening up along the Highway 84 corridor, with not much precip
expected elsewhere across the region. Will start seeing some
redevelopment of showers toward daybreak, and maybe even a
thunderstorm or two down near the coast. Otherwise, model
guidance is consistent with a low overcast ceiling across most of
the area overnight (especially down near the coast), generally in
the 700-1100 foot range. Both MOB and BFM already overcast at
those heights, and some BKN005 beginning to develop near PNS as
well. Expect this to remain fairly consistent overnight. There
will be some areas of fog, especially with the wet ground, but in
most locations it looks to remain as a low ceiling event. Another
round of showers and a few stronger thunderstorms again on
Wednesday, but coverages should be less than those of today, and
mainly associated with a frontal passage across our area Wednesday
afternoon and evening. Winds generally remaining light to ocnly
moderate out of SE and S tonight, becoming more SWly on Wednesday
morning before finally becoming moderate NWly in the wake of the
front (from NW-SE across the area) by tomorrow evening. /12

&&

&&

.PREV DISCUSSION... /issued 348 PM CDT Tue Apr 5 2022/

NEAR TERM UPDATE /Now Through Wednesday/...An upper level
shortwave system over eastern portions of the forecast area moves
off tonight. A second mid level shortwave system moves over the
forecast area. the squall line that moved south over the forecast
area has stalled south of the Gulf coast by mid afternoon, with
some residual rainshowers and a few embedded thunderstorms over
the area at 3pm. Instability over the forecast area has dropped
dramatically with the passing of the squall line, except for
around 500J/kg of ML cape over the northern Gulf coast and open
Gulf waters.

The squall line will help to provide the focus for showers and
thunderstorm south of I-65 late this afternoon and south of the
coast tonight. A night of above seasonal temperatures continues,
with temperatures bottoming out in the mid 60s to near 70.

Wednesday, the stalled surface boundary will help to provide the
focus for convection formation as temperature rise. Temperatures
rising into the low to mid 80s will bring MLCapes rising into the
2000-2500J/kg range. Wind shear values are very modest, with Bulk
Shear Values around 30-35kts and 0-1km helicities around
100m^2/s^2. DCapes rise to around 1000J/kg, with model soundings
indicating significant dry air at or above 500mb. Add in a weak
shortwave moving along the northern Gulf Coast helping to provide
some mid level destabilization and strong to marginally severe
storms are again possible. Helping to limit timing to late morning
and afternoon hours is a low level inversion centered around
850mb. The day's storms will have a hard time getting going until
this cap erodes. Large hail will be possible, with mid level lapse
rates of 7-7.5C/km indicated on the model soundings. /16

SHORT TERM /Wednesday night Through Friday night/...The severe threat is
expected to end by Wednesday night as a cold front moves east of the
area. A drier and cooler airmass follows in the wake of the front
through Friday as northwest upper level flow and building surface
high pressure dominate the area. Lows Wednesday night will range
from the upper 40s and low 50s inland to upper 50s along the coast.
Highs on Thursday will be in the upper 60s and low 70s northwest of
I-65 to low to mid 70s southeast of I-65. Lows Thursday night range
from low to mid 40s inland to low 50s along the coast. Highs on
Friday will be in the mid and upper 60s to near 70 in most areas.
/13

EXTENDED TERM /Saturday Through Tuesday/...Will begin the weekend
with a large, highly amplified upper level trof over the eastern
CONUS Saturday which migrates eastward off the Mid-Atlantic coast
on Sunday. As this occurs, a short-wave mid-level ridge slips
east across the deep south. With building heights aloft and lack
of environmental moisture, the weekend is rain-free. Next deep
long-wave trof at high levels migrates eastward over the western
US early next week with, to its east, another potentially active
high level southwest flow evolving from the TX coast to the Lower
MS/TN River Valleys. Given the position of better moisture aligned
within the flow aloft and deep layer ascent, a small probability
of showers over the western zones Monday increases eastward by
Tuesday.

Highs on Saturday look to be unseasonably cool with overall
numbers in the mid to upper 60s over the interior to 68 to 72
coast. This is some 5 to 10 degrees below normal by April 9th
standards. With surface high pressure slipping east of the area by
Sunday, daily highs moderate to more seasonal levels then. Mid to
upper 70s interior. Southerly flow off the Gulf keeps immediate
coast in the lower 70s Sunday. Highs gradually warm the first of
next week into the lower to mid 80s most areas by Tuesday. Coolest
morning in the medium range is Sunday with numbers ranging from
38 to 43 along and north of I-10 and mostly lower to mid 50s
immediate coast. Lows moderate each morning thereafter. /10

MARINE...A stalled post squall line boundary over the northern Gulf
will erode tonight, with general moderate to strong onshore flow
returning to area unprotected waters. A strong cold front moving
over area waters Wednesday night into Thursday morning will bring
moderate to strong northwesterly winds lasting into the coming
weekend. Have extended the current Small Craft Advisory over open
Gulf waters into Thursday, with a likelihood of it being extended
further. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.

     High Surf Advisory until midnight CDT tonight for ALZ265-266.

FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

     High Surf Advisory until midnight CDT tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Apr 5, 3:38 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     3 NNW KIRKLAND          31.23N 87.05W
04/05/2022                   ESCAMBIA           AL   BROADCAST MEDIA

            TREES DOWN ON BAGGETT ST. TIME ESTIMATED
            FROM RADAR.

&&

JFB
Local storm report, Apr 5, 4:22 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
422 PM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     TSTM WND DMG     WHISTLER                31.69N 88.81W
04/05/2022                   WAYNE              MS   EMERGENCY MNGR

            NUMEROUS TREES SNAPPED AND UPROOTED. A FEW
            STRUCTURES WITH ROOF DAMAGE.

0836 AM     TSTM WND DMG     1 N DENHAM              31.66N 88.53W
04/05/2022                   WAYNE              MS   PUBLIC

            NUMEROUS TREES DOWN IN THE DENHAM AREA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:27 PM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox21 days
Apr 5, 9:32 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox21 days
Apr 6, 6:21 AM CDTSmall Craft AdvisoryMOB3 days
Apr 6, 2:31 PM CDTSpecial Weather StatementMOBWilcox44 min
Apr 6, 2:53 PM CDTSpecial Weather StatementMOBWilcox52 min
Apr 6, 3:17 PM CDTFire Weather WatchMOBBaldwin, Mobile36 hr

Nearby

River Flood Warnings in Alabama, 2022River Flood Warnings in Florida, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.